Alert archive / Minnesota / Special Weather Statements in 2011

Special Weather Statement, NWS Twin Cities, MN

August 1, 20114 counties in Minnesota

NWS Twin Cities, MN issued this special weather statement at Aug 1, 2011, 9:00 AM CDT for 4 counties in Minnesota. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2011, 9:00 AM CDT (14:00 UTC)
Expired
Aug 1, 2011, 10:00 AM CDT
In force
60 min
Issued by
NWS Twin Cities, MN

Counties Benton County, MN, Sherburne County, MN, Stearns County, MN, Wright County, MN

The radar

The Minneapolis radar (KMPX), 88 km from the middle of the area, began a volume at 14:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 9:50 AM CDTHAIL 1.5N Spicer, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 2.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2011-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2974 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2011-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2974 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

340 
WWUS83 KMPX 011400
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
900 AM CDT MON AUG 1 2011

MNZ042>044-049>051-057>059-011500-
BENTON-KANDIYOHI-MEEKER-MILLE
LACS-MORRISON-SHERBURNE-STEARNS-TODD-WRIGHT-
900 AM CDT MON AUG 1 2011

...THUNDERSTORMS MOVING INTO BENTON...KANDIYOHI...MEEKER...
MILLE LACS...MORRISON...SHERBURNE...STEARNS...TODD AND
WRIGHT COUNTIES THROUGH 1000 AM CDT...

AT 853 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS NEAR ALBANY. THESE STORMS WERE MOVING EAST AT 30 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ALBANY.
  AVON.
  ST CLOUD.
  COLLEGEVILLE.
  ST STEPHEN.
  RICE.
  ANNANDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

&&

LAT...LON 4574 9354 4500 9401 4525 9505 4586 9464
TIME...MOT...LOC 1358Z 270DEG 27KT 4566 9453

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Aug 1, 6:41 AM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Aug 1, 6:41 AM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
641 AM CDT MON AUG 1 2011

.DISCUSSION...
FORECAST CONCERN IN THE NEAR TERM IS THE EXTENT OF SHOWERS
/THUNDERSTORMS AS NORTH DAKOTA COMPLEX MOVES INTO NORTHWEST MN THIS
MORNING. MODELS SHOW VARIOUS SOLUTIONS WITH THE GFS MOST PESSIMISTIC
WITH CONVECTION CONTINUING/DEVELOPING PRETTY MUCH ALL DAY ACROSS
NORTHERN/CENTRAL MN. THE 00Z NAM AND ECMWF MORE OPTIMISTIC FOR THIS
SYSTEM GRADUALLY DIEING THIS MORNING OVER NORTHERN MN. WILL FOLLOW
MORE OF A NAM.ECMWF/SREF SOLUTION TODAY...AS BELIEVE GFS MAY HAVE A
BIT OF CONVECTIVE FEEDBACK WITH THE MCS COMING INTO THE AREA. WILL
KEEP POPS OVER NORTHERN CWA THROUGH THE DAY. STILL HAVE A BIT OF
MLCAPE OVER THIS REGION IN ASSOCIATION WITH THE WEAKENING SURFACE
BOUNDARY/STATIONARY FRONT FROM YESTERDAY. THIS BOUNDARY WILL LIKELY
LIFT NORTH AS A WARM FRONT TODAY. OUTFLOW FROM MORNING COMPLEX MAY
LIMIT NORTHWARD EXTENT AND CLOUD SHIELD MAY LIMIT SIGNIFICANT
WARMING OVER NORTHERN PERIPHERY OF CWA. STILL SHOULD SEE SOME 90
DEGREE READINGS OVER MUCH OF THE AREA. DEWPOINTS MAY BY HIGHEST
ACROSS CENTRAL MN...NEAR CONFLUENCE OF BOUNDARIES. WILL EXPAND THE
HEAT ADVISORY FARTHER NORTH TO INCLUDE ALL BUT THE FAR
NORTH/NORTHEAST CWA TODAY. STARTING TIME LOOKS OK...BUT ENDING TIME
MAY HAVE TO BE EXTENDED A BIT IF CONVECTION DOESNT FIRE EARLY
EVENING.

SAID CONVECTION IS EXPECTED TO DEVELOP NEAR SURFACE BOUNDARIES
CLOSE TO NORTHER CWA AND OVER EASTER DAKOTAS LATE AFTERNOON/EARLY
EVENING. HIGHLY CAPPED AIR TO THE SOUTHWEST WILL PUMP TEMPS TO
MID 90S AT LEAST...IN THE LEE OF THE BUFFALO RIDGE. SOME CONCERN
ON HOW MUCH/IF CONVECTION WILL FIRE ALONG SURFACE FRONT AS IT
MOVES INTO WESTERN MN DURING THE EVENING. WILL CONTINUE CHANCE
POPS OVER MUCH OF THE SOUTH AND LIKELY POPS TO THE NORTHEAST AS
THIS AREA APPEARS BEST FOR MCS DEVELOPMENT DURING THE
EVENING/OVERNIGHT. WILL CONTINUE CHANCE POPS INTO TUESDAY MORNING
OVER THE SOUTHEAST CWA. BEST CHANCE OF REDEVELOPMENT WILL BE FARTHER
SOUTHEAST OF THE CWA INTO THE AFTERNOON. OTHERWISE...WILL CONTINUE
TREND OF DRYING THE AREA OUT TUESDAY AND WEDNESDAY AS SURFACE HIGH
MOVES THROUGH. MODELS DRIVE WHAT APPEARS TO BE THE REMNANTS OF
TROPICAL STORM DON ACROSS THE SOUTHWEST AND INTO NEBRASKA LATER
WED AND FARTHER EAST ON THURSDAY. THIS FEATURE WILL HAVE TO BE
WATCHED. THE 00Z ECMWF IS A BIT SLOWER AND A BIT STRONGER AS WELL.
WILL CONTINUE TREND OF LOW END CHANCE POPS FOR NOW IN THE THU/THU
NIGHT PERIOD. MAY HAVE TO INCREASE CHANCES LATER IF ECMWF TREND
CONTINUES.

LONGER TERM INCLUDES A POSSIBLE TRANSITION IN FLOW PATTERN ALOFT.
MODELS ARE BEGINNING TO TREND DEEPER PENETRATION OF WEST COAST
SHORT WAVE ENERGY. WESTERN RIDGE GRADUALLY BREAKS DOWN LATE IN THE
PERIOD...BUT NOT BEFORE DROPPING SERIES OF COLD FRONTS OVER THE
AREA. THIS WOULD INCLUDE PARTS OF THE WEEKEND...MAINLY SATURDAY
NIGHT INTO SUNDAY.

&&

.AVIATION.../12Z TAF ISSUANCE/
THE FORECAST CONCERNS ARE THUNDERSTORMS THAT ARE ONGOING OVER
WESTERN MN THIS MORNING...AND THUNDERSTORM CHANCES LATER TONIGHT
ASSOCIATED WITH THE COLD FRONT. MESOSCALE CONVECTIVE SYSTEM OVER
WESTERN MN...WILL MOVE SOUTHEAST AS BEGIN TO WEAKEN THIS MORNING.
WORST FLYING CONDITIONS WILL BE MAINLY NORTH AND WEST OF THE TWIN
CITIES.  CEILINGS LOWERING TO 1500-2500 FEET AGL AND VISIBILITY
BELOW 3 MILES IN HEAVY RAIN AND FOG. CLOUDS WILL THIN OUT OVER
THE FORECAST AREA. EXPECT SOME SCATTERED TO BROKEN CLOUDS AT OR
ABOVE 4000 FEET BY MID AFTERNOON.  FRONTAL BOUNDARY WILL BEGIN TO
PUSH SOUTHEAST OVERNIGHT AND TUESDAY MORNING. THE BEST LIFT AND
FORCING WILL OCCUR OVER NORTHERN TWO THIRDS OF MN AND NORTHWEST
WISCONSIN.  THUNDERSTORM CHANCES LIKELY TO INCREASE CLOSE TO FRONTAL
BOUNDARY.

MSP...SHOWERS AND THUNDERSTORMS DEVELOPING OVER THE TWIN CITIES
METRO AREA THIS MORNING. THE STRONGEST STORMS SHOULD STAY MAINLY
WEST OF KMSP. CEILINGS LOWERING BRIEFLY TO AROUND 25 HUNDRED FEET IN
THE VICINITY OF THE STORMS. CONDITIONS WILL IMPROVE THIS
AFTERNOON...WITH ONLY SOME SCATTERED CLOUDS AT OR ABOVE 5000 FEET
AGL BEFORE THE COLD FRONT ARRIVES LATER TONIGHT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
ANOKA-     BLUE EARTH-BROWN-CARVER-CHIPPEWA-DAKOTA-DOUGLAS-FARIBAULT-
     FREEBORN-GOODHUE-HENNEPIN-KANDIYOHI-LAC QUI PARLE-LE SUEUR-
MARTIN-MCLEOD-MEEKER-NICOLLET-POPE-RAMSEY-REDWOOD-RENVILLE-
RICE-SCOTT-SHERBURNE-SIBLEY-STEARNS-STEELE-STEVENS-SWIFT-
WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE.

WI...HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
     CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-ST. CROIX.

&&

DWE/JM
Hazardous weather outlook, Aug 1, 5:27 AM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
527 AM CDT MON AUG 1 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
021200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
527 AM CDT MON AUG 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A LARGE AREA OF THUNDERSTORMS...SOME SEVERE...WILL MOVE ACROSS
PORTIONS OF CENTRAL MINNESOTA DURING THE MORNING. THESE STORMS
WILL CONTAIN TORRENTIAL RAIN AND POSSIBLY DAMAGING WIND GUSTS.
THE AREA MOST LIKELY TO SEE THESE STORMS THIS MORNING...IS
LOCATED NORTHWEST OF A LINE FROM LITTLE FALLS...ST CLOUD...TO NEAR
REDWOOD FALLS. THE STORMS SHOULD DISSIPATE BY LATE MORNING.

THE COMBINATION OF TEMPERATURES IN THE LOWER AND MID 90S AND HIGH
DEWPOINTS...WILL CAUSE HEAT INDEX VALUES TO REACH THE 105-100
DEGREE RANGE THIS AFTERNOON...ACROSS MUCH OF CENTRAL AND SOUTHERN
MINNESOTA...INTO PORTIONS OF WEST CENTRAL WISCONSIN. SEE THE
LATEST WEATHER MESSAGE CONCERNING THE HEAT ADVISORY.

LATER THIS AFTERNOON OR EVENING...SEVERE THUNDERSTORMS WILL BE POSSIBLE
ACROSS MOST OF THE OUTLOOK AREA. REDEVELOPMENT IS EXPECTED OVER EASTERN
NORTH DAKOTA AND NORTHERN MINNESOTA FIRST...THEN WILL GRADUALLY
SPREAD EAST OVER THE REGION ALONG A COLD FRONT OVERNIGHT. LARGE HAIL AND
DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT...ALONG WITH
LOCALLY HEAVY RAIN. AN ISOLATED TORNADO CANNOT BE RULED OUT OVER
PARTS OF CENTRAL MINNESOTA THIS EVENING...HOWEVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS MAY LINGER INTO TUESDAY MORNING ACROSS EASTERN
PORTIONS OF THE AREA. IT APPEARS THE SEVERE WEATHER THREAT WILL
BE FOUND FARTHER EAST HOWEVER...AS THE COLD FRONT EXITS TO THE
SOUTHEAST.

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY NIGHT
AND AGAIN OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Aug 1, 7:38 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
738 AM CDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 AM     TSTM WND DMG     8 S EVANSVILLE          45.89N 95.68W
08/01/2011                   DOUGLAS            MN   TRAINED SPOTTER

            LARGE TREES BLOWN DOWN. STREET SIGN BLOWN DOWN.

&&

CARLYON
Local storm report, Aug 1, 8:06 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
806 AM CDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     TSTM WND DMG     BRANDON                 45.97N 95.60W
08/01/2011                   DOUGLAS            MN   LAW ENFORCEMENT

            A GROVE OF TREES BLOWN DOWN BETWEEN COUNTY ROAD 114 AND
            COUNTY ROAD 4.

&&

JVM
Local storm report, Aug 1, 8:41 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
841 AM CDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     TSTM WND DMG     GLENWOOD                45.65N 95.38W
08/01/2011                   POPE               MN   TRAINED SPOTTER

            POWER LINES DOWN...LARGE TREES UPROOTED...WIDESPREAD TREE
            DAMAGE AROUND TOWN. TIME ESTIMATED.

0745 AM     TSTM WND DMG     HOLMES                  45.83N 95.54W
08/01/2011                   DOUGLAS            MN   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN ACROSS SOUTHERN AND
            WESTERN DOUGLAS COUNTY...MORE REPORTS WILL FOLLOW.

&&

CARLYON
Local storm report, Aug 1, 8:53 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
853 AM CDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HAIL             1 E GILCHRIST           45.46N 95.30W
08/01/2011  M1.00 INCH       POPE               MN   TRAINED SPOTTER

&&

CARLYON
Local storm report, Aug 1, 8:56 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
856 AM CDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     TSTM WND DMG     3 E GILCHRIST           45.46N 95.26W
08/01/2011                   POPE               MN   TRAINED SPOTTER

            6 INCH DIAMETER BRANCH DOWN IN YARD...NUMEROUS SMALLER
            BRANCH.

&&

CARLYON
Special weather statement, Aug 1, 9:00 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
900 AM CDT MON AUG 1 2011

MNZ042>044-049>051-057>059-011500-
BENTON-KANDIYOHI-MEEKER-MILLE
LACS-MORRISON-SHERBURNE-STEARNS-TODD-WRIGHT-
900 AM CDT MON AUG 1 2011

...THUNDERSTORMS MOVING INTO BENTON...KANDIYOHI...MEEKER...
MILLE LACS...MORRISON...SHERBURNE...STEARNS...TODD AND
WRIGHT COUNTIES THROUGH 1000 AM CDT...

AT 853 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS NEAR ALBANY. THESE STORMS WERE MOVING EAST AT 30 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ALBANY.
  AVON.
  ST CLOUD.
  COLLEGEVILLE.
  ST STEPHEN.
  RICE.
  ANNANDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

&&

LAT...LON 4574 9354 4500 9401 4525 9505 4586 9464
TIME...MOT...LOC 1358Z 270DEG 27KT 4566 9453

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 6:25 AM CDTAreal Flood AdvisoryMPXDouglas, Pope, Stevens6 hr
Aug 1, 6:45 AM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stevens, Todd45 min
Aug 1, 7:13 AM CDTTornado WarningMPXDouglas, Pope47 min
Aug 1, 7:27 AM CDTSevere Thunderstorm WarningMPXDouglas, Kandiyohi, Morrison, Pope, Stearns, Todd63 min
Aug 1, 8:13 AM CDTAreal Flood AdvisoryMPXKandiyohi, Meeker, Pope, Stearns3 hr
Aug 1, 9:39 AM CDTFlash Flood WarningMPXDouglas, Pope3 hr
Aug 1, 9:44 AM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker46 min
Aug 1, 10:53 AM CDTSevere Thunderstorm WarningMPXBenton, Kandiyohi, Stearns67 min
Aug 1, 11:09 AM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Stearns66 min
Aug 1, 11:53 AM CDTSevere Thunderstorm WarningMPXSherburne, Stearns, Wright67 min
Aug 1, 12:03 PM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Meeker, Renville, Sibley57 min
Aug 1, 12:45 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin45 min
Aug 1, 1:01 PM CDTAreal Flood AdvisoryMPXCarver, Dakota, Hennepin, Ramsey, Scott3 hr
Aug 1, 1:18 PM CDTSevere Thunderstorm WarningMPXDakota, Le Sueur, Rice, Scott, Sibley57 min
Aug 1, 1:25 PM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Ramsey, Washington65 min
Aug 1, 2:02 PM CDTSevere Thunderstorm WarningMPXGoodhue, Le Sueur, Rice, Steele, Waseca58 min
Aug 1, 3:04 PM CDTSevere Thunderstorm WarningMPXGoodhue37 min
Aug 1, 3:54 PM CDTSpecial Weather StatementMPXAnoka, Chisago, Isanti, Mille Lacs51 min

Nearby

Special Weather Statements in Minnesota, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.